# SDR AALA202206139595

- Difficulty date: June 2, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,952 hours, 10,661 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Loose
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD FLAP, OUTBOARD FLAP SUPPORT ATTACH FITTING AT TRAILING EDGE OF THE AFT LOWER SPAR HAS A LOOSE BEARING. REMOVED AND REPLACED RIGHT WING INBOARD FLAP, OUTBOARD FLAP SUPPORT PER B777-200 AMM 27-51-14-420-808.
